Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Please help!!!
avatar
Mamalazo posted:
I sweat like donkey before..but after I was diagnosed with pityriasis Rosea I noticed that I don't sweat anymore..why is this happening to me? I will feel very hot then my whole body and my face will turn red,it's really irritating me and I feel very very dry.what would I do?i drink lots of water because I also felt dry on my throat.im starting to worry now.. Please please help!!!
Reply
 
avatar
Rich Weil, MEd, CDE responded:
I don't know anything about this. You ought to speak with your doctor, especially since you say you are worried. It sounds uncomfortable. Go ahead and give your doctor a call. You can also check here: http://exchanges.webmd.com/skin-problems-and-treatments-exchange


Featuring Experts

Rich is an exercise physiologist and certified diabetes educator. He is director of the New York Obesity Research Center Weight Loss Program at St. Lu...More

Helpful Tips

Ab ExercisesExpert
As mentioned in the Losing Belly Fat post, you cannot spot reduce, but you can tighten muscles under excess fat. As a result you could ... More
Was this Helpful?
42 of 56 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.